Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

E. coli antibiotic treatment

Premium Questions

Dr. Salah Saad Shoman MD

what antibiotics use to kill the e.coli bacteria in the bladder. ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr.  Shoaib Khan MD

times a day for 4 days, Yesterday the result came and it says E.coli ESBL>E5 CFU/ml. My doctor now put ... that this virus is antibiotic resistant and it made me worrying, i have my wife and 15 month old son... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. P. T. Patil MD

antibiotic injections I forget the name.now is the third day after my second ER visits and my pain is increasing yet again. After all my reading online my girlfriend and I think I might possibly have e.coli ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. P. T. Patil MD

I have had a semen culture and it shows presence of staphylococcus aureus and e Coli . What is the recommended treatment given my sensitivity to antibiotics. ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Roopa Hiremath MD

I have had a semen culture and it shows e Coli . And testicles are paining me ..What is the recommended treatment given my sensitivity to antibiotics. And could u pls let me know the reason ... View answer

Answered by : Dr. Roopa Hiremath ( Infectious Diseases Specialist)

Public Forum Discussions

Dr. Diptanshu Das MD

myone year old boy baby had UTI last month.he was on IV antibiotics later within a week had fever and started with oral antibiotics for week.and this week we have done urine culture and routine shows no pus ... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr.    Dorina Gurabardhi MD

I had TURP surgery 3 months ago and caught the E coli bacteria. My urologist has prescribed a sequence of 3 different antibiotics. after cultures were clear each time the E coli came back. Now my ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. JANSONDURAI D MD

the antibiotic ciprofloxacin to rid the bacteria. So my question/ concern is.... I am addicted to methamphetamine and so I m wondering how the combination of the two will react? Will it cause the antibiotic... View answer

Answered by : Dr. JANSONDURAI D ( General & Family Physician)
Dr. Sinisa Skocibusic MD

I E colie infection persisting since last eleven months and not responding to oral antibiotics. There is no obstruction in urinary tract. To cover the physical weakness my doctor recommends anabolic steroids.... View answer

Answered by : Dr. Sinisa Skocibusic ( Infectious Diseases Specialist)
Dr. Akhtarhusian Ghausi MD

i had a hysterctomy 06/29/2012, i found out i had E-coli infectionin my wound about 2 weeks later i was given antibiotics but now that the wound is closed i still have some tederness on a very small part od ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Sanjay Kumar Kanodia MD

Hi, Presence of E. coli in stool is a normal thing. E. coli are normal intestinal bacterias which are always present in the stool of every human being. So there is no need of any treatment in any type...

Dr. Klerida Shehu MD

Hi I read your query and would like to say that this is due to bacterial infection. I suggest to consult an infectionist for proper treatment.

Dr. Deepika Patil MD

Hi , Yes treatment is needed. Consult paediatrician. Regards Dr.Deepika Patil